Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Scared of side effects
Mar 18, 2009

Hi I'm from the UK thinking of going on treatment soon, which will be Truvada, Darunavir and Retonavir, my CD has been 300 - 380 for the last 3 years. I'm getting extremly bad mouth problems like thrush and ulcers. I'm really worried about side effects from starting treatment as I work full time as a teacher. Should I start and book a week off work just in case? Thanks R

Response from Dr. Henry

Oral problems and general health risks are a much greater concern when NOT taking effective HIV meds than side effects due to the meds. I have had overall very good experience with Truvada/r/darunavir. I often have working patients start ARV meds on Friday (end of work week) to get adjusted somewhat (stomach complaints often during first days/ weeks which then usually settle down quite well). Most patients do not take added time off work when starting meds and they usually do well-let me know how you do. KH



Previous
Scared to take meds if drunk
Next
strange smells and tastes

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement